# SDR FDEA201806181587

- Difficulty date: June 18, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 54,852 hours, 29,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A5361237720001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE PANEL CUTOUT STIFFENER WITH INTER-GRANULAR CORROSION AT LOWER EDGE, BETWEEN FR12 AND FR12A. REPLACED THE CORRODED STIFFENER OF LAVATORY SERVICE PANEL CUTOUT PER SRM 51-40-21.THIS REPAIR CATEGORY IS"A" MAJOR REPAIR IAW GMM6-2-100.
